Alert archive / Georgia / Special Weather Statements in 2022
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 8, 2022, 7:21 PM EDT for Dade County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2022, 7:21 PM EDT (23:21 UTC)
- Expired
- Jul 8, 2022, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
County Dade County, GA
The radar
The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:45 PM EDT | TSTM WND DMG | 1 Nw Chickamauga, GA | TREE AND POWERLINES REPORTED DOWN NEAR THE INTERSECTION OF WHEELER RD AND GORDON ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1572 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
976
WWUS82 KFFC 082321
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Fri Jul 8 2022
GAZ001>003-082345-
Catoosa GA-Walker GA-Dade GA-
721 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of northwestern Catoosa,
northwestern Walker and northern Dade Counties through 745 PM EDT...
At 720 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles north of Orme to Chattanooga, and moving south
at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Lakeview, Blue Spring, Cole City, Wildwood, Fairview, Stephensville,
Boynton, Beaumont, Chattanooga Valley, New England, Morganville,
Hooker and Indian Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3498 8543 3499 8518 3483 8512 3485 8558
3498 8560
TIME...MOT...LOC 2320Z 340DEG 9KT 3510 8577 3505 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 2:57 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jul 8, 2:57 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EDT Fri Jul 8 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... As close to a pattern change as we're likely to get is on tap as we enter the weekend. A mid-level ridge has presided over the pattern in the southeast for the better part of the last month, but its center has begun to (and will continue to) retrograde back across the Desert southwest. The eastern edge of the ridge has been the dominant flow branch over the past day or so, placing the southeast under deep but weak northwesterly flow. Any weak disturbance traversing our ridge setup will locally enhance convective development, and it is possible that we see some organization of storms into clusters, aided by both their own cold pools and any remnant outflow boundaries from the past several days of convective activity. Owing to the position of the Bermuda High along the Carolina coast, our steady plume of Gulf moisture has held PWATs steady in the 2-2.25" range. Analyzed SBCAPE was already approaching 3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z sounding revealed upwards of 4000 J/kg MUCAPE after convective temperatures were reached. All this to say, conditions are (still) more than sufficient to support explosive initial upward pulses, and water-loaded downdrafts will increase the risk for damaging wind gusts as cores collapse. A Marginal Risk is in place across the entire CWA for the continued threat for localized damaging gusts. Moving into Saturday, the center of the 500 mb high is across the Four Corners region, leaving the southeast in an area of weak flow aloft. This paves the way for a shortwave trough rounding the edge of the ridge to push across southward across the OH River Valley with an attendant frontal boundary in tow. Before FROPA, patchy diurnally-driven convection is possible until the mid-afternoon. Certainly not the healthiest front, but before the moisture gradient atrophies completely, it should bring the most widespread rain chances we've seen in a few weeks for much of north and portions of north central Georgia Saturday evening. Currently, CAMS are depicting a weaker initial line, likely associated with the prefrontal trough, pushing through to central GA around 18Z Saturday, and proper frontal convection moving through closer to 00Z Sunday. The southeastward extent of the front before stalling out will determine how much of the state feels relief from the utterly oppressive dewpoints that have plagued us the past week. A Heat Advisory is in effect through 7 PM today for lingering heat index values above 105F. It's likely that locales south of I-20 experienced several hours of Heat Advisory criteria before convective initiation and an abundance of rain-cooled air associated with collapsing storms. Any clearing following storm dissipation will result in even more oppressive dewpoints despite potentially cooler temperatures. 96 .LONG TERM /Sunday through Friday/... We start off the long term forecast with a weak frontal boundary pushing through the forecast area towards south GA Saturday night into Sunday. Scattered to numerous showers and thunderstorms will likely be ongoing overnight, especially in the vicinity of the front as it sags south. PoPs during the day on Sunday will largely be dependent on how far south this front travels. Most of the activity is expected to remain confined to southern GA where the front stalls. As previously mentioned, the front will push through much of the area, resulting in a slight wind shift, before stalling and waffling around across southern GA for a few days. Still the biggest forecast question for the long term is how much and to what extend slightly cooler, drier air filters in behind the front. Overall, not expecting a drastic change as it is summertime and moisture will still hang around given northeasterly winds bringing in some moisture from the Atlantic. Though in looking at 1000-500mb RH, there still remains some inconsistencies as far as timing in the arrival of lower moisture across north GA. Some guidance is a little bit more aggressive with bringing this through much of the region while other guidance is a little more conservative. Given weak synoptic flow and other smaller-scale influences, will not deviate too much from what was previously forecast. While high moisture content will still hang around despite the passing front, conditions wont be quite as unbearable early next week. High temperatures will be in the 80s with dewpoints in the upper 60s to low 70 on Monday. This will be the trend for a good part of the extended forecast, though a gradual uptick in moisture will be likely as we progress through the period. Diurnal convection will be possible each day primarily during the afternoon with chances tapering off at night. The stationary boundary draped across the south may aid in further development and higher convective chances next week. We may get another reinforcing boundary pushing through around mid-week aiding in further rain chances for the area. Though it's still too soon for specifics...stay tuned. 07 && .AVIATION... 18Z Update... VFR conditions generally expected to persist through the TAF period. Isolated to scattered SHRA/TSRA likely through late tonight, with a TEMPO in effect from 18-22Z to capture best window for VRB gusts, frequent lightning, and reduced vsbys at ATL. More organized SHRA/TSRA likely tomorrow with frontal passage. FEW to SCT Cu field will continue through the afternoon. Winds will stay from the W side at less than 10 kts. Patchy MVFR cigs possible overnight at southern TAF sites. Fog also possible, but heavily dependent on where heaviest rain falls/sky coverage. //ATL Confidence...18Z Update... Low to medium confidence on morning MVFR cigs/vsbys. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 72 85 / 30 80 70 70 Atlanta 76 91 73 85 / 30 80 70 60 Blairsville 69 84 67 80 / 50 90 70 60 Cartersville 74 91 70 86 / 40 90 70 50 Columbus 76 91 74 89 / 30 70 70 80 Gainesville 75 90 71 83 / 30 80 70 60 Macon 75 92 73 90 / 30 70 70 80 Rome 76 91 72 90 / 30 90 70 50 Peachtree City 74 91 70 86 / 30 80 70 70 Vidalia 75 90 75 88 / 30 60 60 90 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton... Warren...Washington...Webster...Wheeler...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...96 LONG TERM....07 AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1045 AM EDT Fri Jul 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1045 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect for all but the mountainous areas of north Georgia. Widespread heat index values in the triple digits are expected with several areas reaching values between 105 and 109. Please use caution when exercising or working outdoors and take frequent breaks. Scattered to numerous showers and thunderstorms will be possible again today into tonight. Some storms could be strong to severe with the damaging wind gusts, frequent lightning, and brief period of heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Heat Index values up to 105 will be possible again on Saturday before less extreme conditions settle in next week. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jul 8, 6:08 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT FRI JUL 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 2 NNW BLACKVILLE 32.50N 82.61W
07/08/2022 TREUTLEN GA 911 CALL CENTER
TREE DOWN AT NORRIS RD AND CROOKED RUN RD
&&
EVENT NUMBER FFC2200797
SMSpecial weather statement, Jul 8, 6:09 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Fri Jul 8 2022
GAZ030-031-041-082245-
Polk GA-Haralson GA-Paulding GA-
609 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southwestern
Paulding, northeastern Haralson and southeastern Polk Counties
through 645 PM EDT...
At 609 PM EDT, a strong thunderstorm was over Antioch, or 7 miles
southeast of Cedartown, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Buchanan, Rockmart, Yorkville, Fish Creek, Draketown, Felton, Eubank
Lake, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3404 8519 3396 8495 3383 8498 3381 8503
3381 8505 3379 8505 3377 8510 3392 8528
TIME...MOT...LOC 2209Z 300DEG 7KT 3392 8518
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 8, 6:11 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT FRI JUL 08 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 3 S BLACKVILLE 32.44N 82.61W
07/08/2022 TREUTLEN GA 911 CALL CENTER
TREE DOWN AT ORIANNA AND GEORGIA HWY 15
&&
EVENT NUMBER FFC2200798
SMSpecial weather statement, Jul 8, 6:38 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Fri Jul 8 2022
GAZ011-012-019-082315-
Chattooga GA-Gordon GA-Floyd GA-
638 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of central Floyd,
southwestern Gordon and central Chattooga Counties through 715 PM
EDT...
At 637 PM EDT, a strong thunderstorm was over Tidings, or near
Summerville, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Summerville, Trion, Shannon, Tidings, Armuchee and James H.
Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3443 8539 3455 8531 3446 8502 3433 8508
3425 8518
TIME...MOT...LOC 2237Z 297DEG 9KT 3445 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 7:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Fri Jul 8 2022
GAZ020-021-031-032-082330-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
705 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northwestern Cobb and southeastern
Bartow Counties through 730 PM EDT...
At 705 PM EDT, a strong thunderstorm was over Cross Roads, or 7 miles
northeast of Dallas, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Marietta, Cartersville, Dallas, Kennesaw, Acworth, Emerson, Fair
Oaks, White Water Park, Burnt Hickory Ridge, Kellogg Creek, Lost
Mountain Park, Oak Grove, Kennesaw State University, George
Washington Carver St Pk, Cross Roads, Due West, Dobbins Air Reserve
Base, New Hope and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3392 8482 3414 8490 3415 8457 3391 8448
TIME...MOT...LOC 2305Z 279DEG 16KT 3401 8477
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Fri Jul 8 2022
GAZ001>003-082345-
Catoosa GA-Walker GA-Dade GA-
721 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of northwestern Catoosa,
northwestern Walker and northern Dade Counties through 745 PM EDT...
At 720 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles north of Orme to Chattanooga, and moving south
at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Lakeview, Blue Spring, Cole City, Wildwood, Fairview, Stephensville,
Boynton, Beaumont, Chattanooga Valley, New England, Morganville,
Hooker and Indian Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3498 8543 3499 8518 3483 8512 3485 8558
3498 8560
TIME...MOT...LOC 2320Z 340DEG 9KT 3510 8577 3505 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:05 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 25 min |
| Jul 7, 8:07 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 7, 8:22 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jul 7, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 45 min |
| Jul 7, 8:47 PM EDT | Special Weather Statement | FFC | Houston, Macon | 28 min |
| Jul 7, 9:05 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 25 min |
| Jul 7, 9:32 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Wilkinson | 28 min |
| Jul 7, 11:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 8, 4:20 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 15 hr |
| Jul 8, 5:39 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Jul 8, 10:05 AM EDT | Special Weather Statement | FFC | Wilcox | 25 min |
| Jul 8, 11:49 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | FFC | Upson | 34 min |
| Jul 8, 1:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Jul 8, 1:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jul 8, 1:56 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 8, 2:01 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 8, 2:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jul 8, 2:09 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 8, 2:17 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Jul 8, 2:38 PM EDT | Special Weather Statement | FFC | Lamar | 37 min |
| Jul 8, 2:54 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 8, 3:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 8, 3:15 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 30 min |
| Jul 8, 3:16 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jul 8, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 28 min |
| Jul 8, 3:36 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 8, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 29 min |
| Jul 8, 3:56 PM EDT | Special Weather Statement | FFC | Marion, Schley | 34 min |
| Jul 8, 4:00 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jul 8, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 29 min |
| Jul 8, 4:11 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jul 8, 4:17 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jul 8, 4:31 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 29 min |
| Jul 8, 4:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 33 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Jul 8, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 45 min |
| Jul 8, 5:24 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 8, 5:43 PM EDT | Special Weather Statement | FFC | Jeff Davis | 32 min |
| Jul 8, 5:50 PM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jul 8, 5:57 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 8, 6:09 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 8, 6:38 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Jul 8, 7:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 8, 7:22 PM EDT | Special Weather Statement | FFC | Fannin | 38 min |
| Jul 8, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| Jul 8, 7:43 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jul 8, 7:46 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Jul 8, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 23 min |
Nearby
Special Weather Statements in Georgia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.